How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4484
Experience:  MD Psychiatry
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

Is Viibryd known to cause hyperacusis/tinnitus? This condition

Customer Question

Is Viibryd known to cause hyperacusis/tinnitus? This condition is really causing me to have lifestyle changes. I am also taking Lamictal and Xanax. Thank you.
Submitted: 4 years ago.
Category: Mental Health
Expert:  Dr. Kaushik replied 4 years ago.

Hi there,


Welcome to Just answer !

Well, no viibryd is not known to cause tinnitus or hyperacusis , but yes both lamictal and xanax are known to cause tinnitus as side effects , so perhaps you are blaming the wrong drug for your tinnitus here ..


Kindly discuss this with your doctor and work up a plan to either reduce the doses of these two drugs or replace them with another drugs of the same genre so as to bring you the much needed relief from this side effect, while you continue on viibryd , as it is not the culprit here ..


I think the reduction of the doses of these drugs would be a better option than replacing them with other drugs , also because almost all the other drugs of the genre / class of these two drugs are also known to cause this tinnitus as a side effect..


I hope this helps..


Wish you all the best..


Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.


Warm regards..

Related Mental Health Questions